On continuous dependence on coefficients of the Brinkman-Forchheimer equations


Celebi A. O. , Kalantarov V. K. , Ugurlu D.

APPLIED MATHEMATICS LETTERS, vol.19, no.8, pp.801-807, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 8
  • Publication Date: 2006
  • Doi Number: 10.1016/j.aml.2005.11.002
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.801-807

Abstract

We prove continuous dependence of solutions of the Brinkman-Forchheinier equations on the Brinkman and Forchheimer coefficients in H-1 norm. (C) 2005 Elsevier Ltd. All rights reserved.